# SDR 2010FA0000662

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N757PK
- Make and model: Cessna 152
- Aircraft serial: 15279894
- Aircraft time: 7,825 hours
- Engine: Lyc O235L2C
- Engine time: 8,540 hours
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Part time: 3,500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT BROKEN IN HALF IN FLIGHT , LARGE HOLE BROKEN IN CASE. NR 4 CYCLE THROWN AFT ABOUT 1 INCH. CYLINDER BASE STUDS STILL ON NR 4 CYL. O/H W/O 31830.
